# SDR DLL10971142

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503492
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT STA 360 BETWEEN STR 51 AND THE FLOOR LONGERON WAS FOUND WITH A DENT WHICH WAS CUTOUT ALONG WITH THE FAIL/SAFE STRAP THAT WAS BONDED TO IT.  THE FAIL/SAFE STRAP WAS REPAIRED PER THE L1011 SRM 53-31-00, FIGURE 804 IN CONJUNCTION WITH THE SKIN REPAIR.  THIS REPAIR WAS APPROVED PER FAA/DER FORM 8110-3 SIGNED BY DER SO-889, DTD 11-JUN-97.
